I've just been on warfarin a week and the joints in my fingers are getting quite stiff.
Bleeding complications may present as paralysis, paresthesia, headache, chest, abdominal, joint, muscle or other pain.
Read under Hematologic:
I suggest you inform your Dr.
yes it is common for those people who take warfarin to have hand joint pain specially if the hand undergoes stressful handed work when the dose of warfarin is high and INR is more than 4 any compression on palm e.g using tight screw by the hand may expose your hand to pressure and intramuscular bleeding may occurred and compartment syndrome may be happen this leadingt to severe pain also intrarticular bleeding may be happen associated with pain
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2012 • 4 answers
Posted 30 Oct 2013 • 1 answer
Posted 24 Feb 2014 • 1 answer
Posted 21 Aug 2015 • 1 answer
Posted 30 Jan 2018 • 0 answers